MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. SAFE LOCK APD LUER LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

ERIKA DE REYNOSA, S.A. DE C.V. SAFE LOCK APD LUER LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 050-95018
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient contact discovered a fluid leak near the last bag during their pd treatment.The patient reported receiving an air detected in cassette alarm during dwell 4 of 4 of treatment.Fluid leaked from somewhere on the icodextrin bag or the last bag line.The cause of the leak is unknown.The patient was advised to follow up with their peritoneal dialysis nurse (pdrn).It was reported that an alternate treatment option was available.Upon follow up, the patient contact confirmed the reported fluid leak event occurred with a baxter icodextrin last bag.The patient also uses a fresenius safe lock adapter to connect to the last bag.The patient contact had noticed fluid on the floor but could not confirm if the fluid came from the bag itself, the adapter connection, or the last bag line on the cycler set.The patient contact confirmed there was no fluid in or around the cycler.The patient contact stated that the patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The patient contact stated the patient skipped the remainder of treatment with the last bag in the absence of the cycler.The patient contact confirmed that the patient is continuing with peritoneal dialysis on the cycler without issue and without reoccurrence of the reported event.The patient contact confirmed that the cycler set, adapter, and last bag are available to be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Additional Manufacturer Narrative
H3 plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A manufacturing review was performed on the products shipped to the patient for the three (3) month time frame which immediately preceded the event occurrence date.This review included the lot numbers for all fresenius safe lock adapters shipped to this account within the selected time frame.The entire set of lots have been sold and distributed.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.During the product history review of the involved lot to the patient, it was found on lots number 23jr08101 and 23kr08108 documented nonconformances related to the same failure mode as alleged in the event description.The nonconformance's found were against a leak on the connector p/n 55-3993 and p/n 55-3994.The alleged event ¿fluid came from the bag itself, the adapter connection, or the last bag line on the cycler set¿ was confirmed based the nonconformances found during the dhr review performed.
 
Event or Problem Description

Brand Name
SAFE LOCK APD LUER LOCK CONNECTOR
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key19075931
Report Number0008030665-2024-00351
Device Sequence Number12454793
Product Code KDJ
UDI-Device Identifier00840861100811
UDI-Public00840861100811
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number050-95018
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer04/25/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIBERTY CYCLER SET ; LIBERTY CYCLER SET ; LIBERTY SELECT CYCLER; LIBERTY SELECT CYCLER
Patient Age76 YR
Patient SexFemale